# SDR SWAA060274

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 62,887 hours, 54,284 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 6555552
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

UNUSUAL VIBRATION FELT DURING FLIGHT, SEEMED TO GO AWAY WHEN FLAPS EXTENDED.  REMOVED AND REPLACED RT WING OUTBOARD T/E AFT FLAP INBOARD & OUTBOARD CAM FOLLOWER & BELLCRANK BUSHINGS PER MM.
